| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue.It was reported that the down and up arrow buttons and the okay button were under responsive.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 22-jun-2018 with the following findings: during investigation, the keypad was intact and all the keys responded appropriately.There was no moisture found inside the battery compartment.The battery compartment was found to be cracked.A leak test failed due to a battery compartment crack.The keypad cover was removed and there was no contamination found under the key contacts.There were no button contact defects observed.The pump cover was removed and there was internal moisture found.